# SDR 96ZZZM751

- Difficulty date: August 27, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N606AW
- Make and model: Bag BAE146200A
- Aircraft serial: E2033
- System (JASC): 2760 · Drag Control System
- Part: Valve
- Part number: 3799H1
- Condition: Failed
- Location: Air Brakes
- Stage of operation: AP
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

UNCOMMANDED OPENING OF THE AIRBRAKE ON APPROACH INTO ORD.  COMPLIED WITH M ACTION OF THE MEL.  REMOVED AND REPLACED AIR BRAKE VALVE IAW MM.  OPS CHECK OK.  REMOVED FROM MEL.
